Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

April 20, 2012Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Apr 20, 2012, 4:12 PM EDT for Miami-Dade County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2012, 4:12 PM EDT (20:12 UTC)
Expired
Apr 20, 2012, 4:45 PM EDT
In force
33 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 27 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
467 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WWUS82 KMFL 202012
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EDT FRI APR 20 2012

FLZ073-202045-
INLAND MIAMI-DADE COUNTY FL 
412 PM EDT FRI APR 20 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL RURAL MIAMI-DADE COUNTY 

* UNTIL 445 PM EDT

* AT 409 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES NORTHEAST OF SHARK VALLEY OBS TOWER...
  AND MOVING EAST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL MIAMI-DADE COUNTY ALONG TAMIAMI TRAIL.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2588 8050 2566 8050 2560 8078 2581 8081
TIME...MOT...LOC 2012Z 258DEG 6KT 2574 8069

$$

GREGORIA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 20, 2:15 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 20, 2:15 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
215 PM EDT FRI APR 20 2012

...STRONG TO SEVERE STORMS POSSIBLE OVER S FLA THIS WEEKEND...
...TWO ROUNDS OF THUNDERSTORM ACTIVITY FOR SOUTH FLORIDA...

AMPLIFYING UPPER RIDGE OVER THE RKY MTN CHAIN INTO S CANADA ALLOWING
A DEEPENING TROUGH OVER THE CENTRAL GREAT PLAINS TO PLUNGE INTO THE
LOWER MS RIVER VALLEY WITH A CLOSED LOW DEVELOPING OFF OF THE GULF
COAST DURING THE DAY SATURDAY. THIS CLOSED LOW WILL CONTINUE TO DIVE
SE INTO THE CENTRAL GULF BEFORE LIFTING TO THE NE SATURDAY EVENING
AND CROSSING N FLA SUNDAY MORNING AND THEN NE ALONG THE SE U.S.
COAST SUNDAY AFTERNOON. ANOTHER SHORT WAVE DIVING SE ACROSS THE
GREAT LAKES REGION ABSORBS THE E COAST LOW INTO A CLOSED LOW OVER
THE E OHIO RIVER VALLEY THAT MOVES NORTHWARD INTO S CANADA.

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...AS THE UPPER TROUGH
CONTINUES TO DEVELOP...THE S FLA AREA WILL BE UNDER AN INCREASING
AND BECOMING DIVERGENT SW WIND FLOW ALOFT WITH EMBEDDED IMPULSES
GENERATING CONVECTION. THE DIURNAL CONVECTION TODAY WILL LINGER INTO
THE EVENING HOURS MAINLY NE BUT DEVELOPING ACTIVITY OVER THE S
CENTRAL GULF WILL SPREAD NE AND ONTO THE W COAST LATE TONIGHT AND
SPREAD ACROSS S FLA TO THE E COAST BY SATURDAY MORNING. ACTIVITY
COULD GET ACTIVE ESPECIALLY ON THE W COAST BUT WEAKEN SOME UPON
REACHING THE E COAST. WITH CLOUD COVER AND A SLIGHTLY MORE STABLE
ATMOSPHERE EARLY SATURDAY...HEAVY CONVECTION MAY BE LIMITED DURING
THE DAY BUT A LITTLE HEATING IN THE MOIST ATMOSPHERE ( BECOMING 2
STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR ) WITH
POSSIBLE LAKE/SEA BREEZES...SHOWER/THUNDERSTORM ACTIVITY CAN AGAIN
BE EXPECTED. WITH THE INCREASED MOISTURE IN THE ATMOSPHERE
...POSSIBLE TRAINING OF ECHOES...LOCALLY HEAVY RAINS...WILL NOT BE
OUT OF THE QUESTION ESPECIALLY W. LATE SATURDAY AFTERNOON AND INTO
SATURDAY NIGHT....IT APPEARS THAT THE STRONGEST IMPULSE WILL MOVE
OVER S FLA. STRONG STORMS CAN BE EXPECTED TO DEVELOP IN THE GULF AND
ACROSS S FLA WITH EVEN SEVERE STORMS POSSIBLE. THE MAIN THREAT IS
EXPECTED TO BE DAMAGING WINDS BUT ISOLATED TORNADOES AND LARGE HAIL
ARE ALSO POSSIBLE. DECREASING CONVECTION EXPECTED SUNDAY WITH ALL
ACTIVITY ENDING SUNDAY NIGHT. UNCERTAINTY STILL EXISTS AS THE MODELS
HAVE BEEN WAFFLING ON THE TIMING BUT THIS IS THE CURRENT THINKING.
RESIDENTS AND VISITORS IN SOUTH FLORIDA ARE URGED TO KEEP ABREAST OF
THE LOCAL FORECAST AS THIS WEATHER SITUATION CONTINUES TO UNFOLD.

.EXTENDED PERIOD...MONDAY THROUGH FRIDAY...A DRY NW WIND FLOW WILL
BE OVER S FLA THROUGH THE PERIOD WITH NO PRECIPITATION EXPECTED.
MAX/MIN TEMPS A BIT BELOW NORMAL FOR A COUPLE OF DAYS THEN A SLOW
WARMING REND TOWARD THE END OF THE WEEK.

&&
.MARINE...MARINE CONDITIONS REALLY BEGIN TO DETERIORATE AHEAD OF THE
APPROACHING LOW/FRONT SATURDAY AFTERNOON WITH WINDS INCREASING ABOVE
ADVISORY CRITERIA POSSIBLY AS EARLY AS SATURDAY NIGHT. THE INCREAS
-ING SW WIND FLOW WILL LEAD TO AN INCREASE IN THE RISK OF RIP
CURRENTS AND ROUGH SURF ALONG THE WEST COAST OF S FLA BEGINNING AS
EARLY AS SATURDAY AFTERNOON. SOME COASTAL FLOODING ALONG THE W
COAST OF S FLA WILL ALSO BE POSSIBLE. WATER LEVELS MAY REACH 1 TO 2
FT ABOVE THE REGULAR HIGH TIDE FROM LATE SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON ANYWHERE FROM MARCO ISLAND TO EVERGLADES CITY. ANY
AREAS TYPICALLY VULNERABLE TO MINOR COASTAL FLOODING SHOULD CONTINUE
TO MONITOR THE LATEST FORECASTS AS THIS GULF LOW PRESSURE SYSTEM
DEVELOPS AND TRACKS EAST OVER THE FL PENINSULA.

&&
.FIRE WEATHER...NO CONCERNS AT THIS TIME BUT MUCH DRIER CONDITIONS
ARE EXPECTED TO SPREAD ACROSS S FLA EARLY NEXT WEEK WITH RH FALLING
AT OR BELOW 35%.

&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  81  70  85 / 40 80 70 50
FORT LAUDERDALE  73  82  71  86 / 40 80 70 50
MIAMI            72  83  70  85 / 40 80 70 50
NAPLES           68  82  69  81 / 50 80 70 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...84/AK
Hazardous weather outlook, Apr 20, 10:52 AM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1052 AM EDT FRI APR 20 2012

AMZ610-630-FLZ063-066>075-168-172>174-210600-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
1052 AM EDT FRI APR 20 2012

...THUNDERSTORMS POSSIBLE THIS AFTERNOON AND AGAIN LATE TONIGHT...
...SLIGHT RISK OF WATERSPOUTS MAINLY THIS MORNING...
...STRONG TO SEVERE THUNDERSTORMS POSSIBLE LATE TONIGHT THROUGH THIS WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THE COMBINATION OF MODERATE SOUTHEASTERLY WINDS AND
LOW TIDE THIS AFTERNOON WILL CREATE A MODERATE RISK OF RIP
CURRENTS ALONG THE ATLANTIC COAST BEACHES.

THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS IN THE
AFTERNOON AND EARLY EVENING HOURS. LATE TONIGHT...AN AREA OF
SHOWERS AND THUNDERSTORMS OVER THE GULF IS EXPECTED TO MOVE EAST
INTO THE REGION. THE MAIN IMPACT FROM ANY STORMS WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES, LOCALLY HEAVY RAIN,
AND GUSTY WINDS.

WATERSPOUTS: THE COMBINATION OF LOW LEVEL CLOUD CONVERGENCE BANDS
ACROSS THE LOCAL GULF AND ATLANTIC WATERS AND A FAVORABLE LOW
LEVEL WIND PROFILE WILL RESULT IN A SLIGHT RISK OF WATERSPOUTS
ACROSS THE LOCAL GULF AND ATLANTIC WATERS. MOST OF THE ACTIVITY IS
EXPECTED IN THE MORNING HOURS.

WIND: ANY THUNDERSTORMS THIS AFTERNOON AND AGAIN OVERNIGHT WILL
BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 45 MPH.

FLOODING: ANY THUNDERSTORMS OR HEAVY SHOWERS THIS AFTERNOON AND
OVERNIGHT WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH
LOCALIZED MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS AHEAD OF A STRONG DEVELOPING COLD FRONT MAY
OCCUR ACROSS SOUTH FLORIDA THIS WEEKEND. ACCORDING TO THE LATEST
FORECAST, CONDITIONS COULD BE MOST FAVORABLE LATER ON SATURDAY
INTO EARLY SUNDAY. AT THIS TIME, ANY SEVERE THUNDERSTORMS THAT
DEVELOP COULD SUPPORT ISOLATED TORNADOES, DAMAGING WIND GUSTS AND
POSSIBLY LARGE HAIL. FORECAST DETAILS ON THIS POTENTIAL SEVERE
WEATHER WILL BE FURTHER REFINED, SO STAY TUNED TO THE LATEST
FORECAST UPDATES.

MARINE CONDITIONS WILL ALSO DETERIORATE AHEAD OF THE FRONT AS EARLY
AS SATURDAY EVENING WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY BY
EARLY SUNDAY AS WINDS AND SEAS INCREASE ACROSS LOCAL GULF AND
ATLANTIC WATERS.

MINOR COASTAL FLOODING IS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY
NIGHT ALONG THE GULF COASTAL AREAS FROM MARCO ISLAND TO EVERGLADES
CITY AS WATER LEVEL REACH BETWEEN 1 AND 2 FEET ABOVE REGULAR HIGH
TIDE.

THE RISK OF RIP CURRENTS WILL INCREASE OVER THE WEEKEND ON BOTH THE
ATLANTIC AND GULF COAST BEACHES AHEAD OF A STRONG COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Apr 20, 2:48 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EDT FRI APR 20 2012

FLZ066-070-201915-
HENDRY FL INLAND COLLIER COUNTY FL
248 PM EDT FRI APR 20 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL HENDRY COUNTY
  NORTH CENTRAL COLLIER COUNTY

* UNTIL 315 PM EDT

* AT 246 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES EAST OF INTERSECTION ALLIGATOR ALLEY
AND SR 29. THIS STORM WAS MOVING NORTHEAST AT 10 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS UP TO 45 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2643 8159 2643 8157 2650 8157 2668 8151
      2657 8121 2632 8146 2641 8160
TIME...MOT...LOC 1848Z 180DEG 0KT 2615 8120

AK
Special weather statement, Apr 20, 3:25 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT FRI APR 20 2012

FLZ063-066-202000-
GLADES FL HENDRY FL
325 PM EDT FRI APR 20 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN GLADES COUNTY
  NORTHEASTERN HENDRY COUNTY

* UNTIL 400 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES WEST OF DEVILS GARDEN...AND MOVING
  NORTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...
  DEVILS GARDEN...
  MONTURA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2682 8097 2670 8089 2652 8120 2666 8135
      2683 8104
TIME...MOT...LOC 1925Z 230DEG 11KT 2664 8122

GREGORIA
Special weather statement, Apr 20, 4:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
406 PM EDT FRI APR 20 2012

FLZ063-202030-
GLADES FL
406 PM EDT FRI APR 20 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GLADES COUNTY

* UNTIL 430 PM EDT

* AT 404 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES EAST OF VENUS...AND MOVING NORTHEAST AT
  15 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN GLADES COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2719 8094 2695 8120 2703 8132 2704 8131
      2704 8127 2712 8127 2713 8127 2713 8117
      2721 8117 2722 8116 2722 8101
TIME...MOT...LOC 2007Z 230DEG 11KT 2706 8123

GREGORIA
Special weather statement, Apr 20, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EDT FRI APR 20 2012

FLZ073-202045-
INLAND MIAMI-DADE COUNTY FL
412 PM EDT FRI APR 20 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL RURAL MIAMI-DADE COUNTY

* UNTIL 445 PM EDT

* AT 409 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES NORTHEAST OF SHARK VALLEY OBS TOWER...
  AND MOVING EAST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL MIAMI-DADE COUNTY ALONG TAMIAMI TRAIL.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2588 8050 2566 8050 2560 8078 2581 8081
TIME...MOT...LOC 2012Z 258DEG 6KT 2574 8069

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 2:48 PM EDTSpecial Weather StatementMFLHendry27 min
Apr 20, 3:25 PM EDTSpecial Weather StatementMFLHendry35 min
Apr 20, 4:06 PM EDTSpecial Weather StatementMFLGlades24 min
Apr 20, 4:39 PM EDTSpecial Weather StatementMFLBroward36 min
Apr 20, 4:44 PM EDTSpecial Weather StatementMFLMartin31 min
Apr 20, 4:49 PM EDTSpecial Marine WarningMFL56 min
Apr 20, 4:58 PM EDTSpecial Weather StatementMFLMartin32 min
Apr 20, 5:36 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Apr 20, 5:40 PM EDTSpecial Marine WarningMFL2 hr
Apr 20, 6:27 PM EDTSpecial Weather StatementMFLBroward48 min
Apr 20, 6:36 PM EDTSpecial Weather StatementMFLPalm Beach24 min
Apr 20, 7:03 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Apr 20, 7:10 PM EDTSpecial Marine WarningMFL65 min
Apr 20, 7:14 PM EDTSpecial Weather StatementMFLBroward31 min
Apr 20, 7:19 PM EDTSevere Thunderstorm WarningMFLBroward19 min
Apr 20, 7:42 PM EDTSpecial Weather StatementMFLBroward33 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.